I have recently been having signs of pregnacy... like cramps, bloating, nauseua, cravings, etc. but the thing is, is that I'm on the depo. Also to let you know, I found out I have HPV within the week of my last shot and that same week had testing done...so could that affected me? Or instead of being pregnant could it be something else?
Hi, and thanks for your medical question on eHealth forum
Usually on depot preparations pregnancy does not occur. However take a blood pregnancy test and see if it is positive. HPV will not cause cramps, bloating, nausea, cravings, etc.
These symptoms could however be seen in a severe bout of acidity that comes and goes. GERD or acid reflux, IBS and hiatal hernia are also the possibilities. It could also be intolerance to certain types of food like gluten, lactose, citrus fruits, egg, sea food etc.
Please consult your doctor and get yourself examined as a confirmed diagnosis cannot be given on net. Hope this helps. Take care!
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.